Ibuprofen 200 mg Tablets Two-Pack 50 Packs/Box 48152


Motrin® IB Ibuprofen Tablets
Get relief from minor aches and pains with Motrin® IB tablets. Safe and effective when used as directed, these ibuprofen tablets temporarily reduce fever and relieve minor aches and pains due to the common cold, headache, muscular aches, minor pain of arthritis, toothache, backache, and menstrual cramps. Each Motrin® IB tablet contains 200 milligrams of ibuprofen. Description: 50 Packs of 2 Tablets; For Use With: First Aid Stations/Kits; Individual Use; Quantity: 50/Box.
Be the first to review this product. Write a Review
Shipping Restrictions
- This item cannot be shipped to PO Boxes.
- This item can be shipped only within the U.S.
- UPC: 300450481528
- Mfr's Part #: 48152